Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Abdominal pain after taking duphaston. Follicular study showing ruptured eggs. Will I be pregnant?

hallo, im rupa of age 28, im planning for my baby. recently i was gone through follicular study and my doctor confirmed me that two eggs got ruptured and asked me to use Duphoston tablets for the tablets got finished and now iam feeling little bit pain in my stomach .so doctors can any one please tell me why am i geting stomach and abdominal pain and what are there any chances for me to get pregnant.. pls help..
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  486
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The mild pain in the lower abdomen could be related to pregnancy or due to a pre menstrual syndrome. The chances of pregnancy are there. You need to wait for a week and if the periods do not start then go for a urine test.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL

Dr. Rakhi Tayal
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor